# SDR HEEA0012244

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2210 · Autopilot System
- Part: Gyro Unit
- Part number: 109290
- Condition: Malfunctioned
- Location: Yaw Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW SYSTEM SENSITIVE TO INPUT  GYRO IS DEFECTIVE
